# SDR 98ZZZX319

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N338AX
- Make and model: Gulstm G1159B
- Aircraft serial: 30
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 30E20111B
- Condition: Worn
- Location: Brushes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLACK SOOT ON COWLING.  CHECKED GENERATOR BRUSHES AND FOUND UNDER ONE-QUARTER LIFE REMAINING.
